Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 43 found articles
 
 
  Helical instability of arcs with electrical conductivity of parabolic distribution under electrostatic approximation
 
 
Title: Helical instability of arcs with electrical conductivity of parabolic distribution under electrostatic approximation
Author: Gong, Ye
Liu, Jinyuan
Wang, Xiaogang
Lü, Wenyan
Appeared in: Vacuum
Paging: Volume 59 (2000) nr. 1 pages 7 p.
Year: 2000
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands